# SDR R61A201710230822

- Difficulty date: October 23, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,532 hours, 21,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frame 84
- Part time: 34,532 hours, 21,448 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION ON THE FLOOR SUPPORT. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, AND 51-41-02.
